# SDR HYIA20140412001

- Difficulty date: April 10, 2014
- Submitted: April 12, 2014
- Operation: Air carrier
- Aircraft: N258PB
- Make and model: Cessna 402C
- Aircraft serial: 402C0336
- Aircraft time: 33,184 hours, 27,663 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Bearing Support
- Part number: 51310103
- Condition: Corroded
- Location: Rudder
- Part time: 33,184 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SCHEDULED INSPECTION, SEVERE CORROSION WAS FOUND AT LWR RUDDER HINGE BRACKET & ASSOCIATED BEARING BLOCK.  CORRECTIVE ACTION WILL BE TO REMOVE AFFECTED PARTS FOR REPLACEMENT WITH NEW IAW MEB00-4 & PERFORM ADDITIONAL DETAILED INSPECTION OF SURROUNDING STRUCTURE.
